# SDR MALA060119

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 20,986 hours, 22,923 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 8519M3
- Part serial: 491
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AND AFTER LEVELING, THE FLAPS CAUTION LIGHT ILLUMINATED THEN CYCLED ON AND OFF THEN REMAINED ON.  QRH CONSULTED.  MX NOTIFIED.  RETURNED TO DTW.  FLAPS EXTENDED LIGHT WENT OUT.  INSPECTED FLAP SYSTEM FOUND TO BE OUT OF RIG.  REMOVED AND REPLACED FLAP CONTROLLER IAW SF340 MM CHAPTER 27.  PERFORMED A MASTER RIG OF FLAP SYSTEM.  ALL CHECKS GOOD, PN ON/OFF 8519M3, SN ON 553, SN OFF 491.
